Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Light bleeding during periods. Taking lisinopril for high BP. Side effects of medication?

I have recently been put on 25 mg of lisinopril for my blood pressure . I was wondering if this could effect my monthly cycle. For the last 2 months I have not really had a cycle just extremely light or spotting. There is also no way I could be preg. So I was just curious if the meds could have some kindof effect on it?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are having High BP for which Lisinopril is very good drug, usually this doesnot cause cycle abnormalities .
A word of caution if you are in age group where pregnancy is possible definately this is not safe in pregnancy,so if you are planning pregnancy please see your Physician to change your blood pressure medicine,
There may be many other causes for cycle abnormality.
Kindly get yourself examined by Gynecologist and if required proper investigations to know cause.
Take care
Good Luck.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor